# SDR 95ZZZX2704

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13030
- Make and model: Piper PA-23-250
- Aircraft serial: 274575
- System (JASC): 2810 · Fuel Storage
- Part: Outlet Tube
- Condition: Stopped Up
- Location: Fuel Tank
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE QUIT IN-FLIGHT WHILE FUEL SELECTOR WAS ON MAIN FUEL POSITION.  INVESTIGATION REVEALED A BIC PEN FIRMLY LODGED IN FUEL TANK OUTLET TUBE.  FINGER STRAINER WAS BROKEN OFF.  SUSPECT THAT SOMEONE DROPPED PEN INTO TANK WHILE DIP-STICKING FUEL LEVEL AND NEVER CONSIDERED CONSEQUENCES.
